x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Paracetamol Soluble Tablets 500mg

100 Tablets

£13.39
+ -

x

Auto-Reorder

Lorem ipsum dolor sit amet, consectetur adipisicing elit. Illum beatae perspiciatis, error illo, doloribus facere nulla enim omnis ullam ea blanditiis, modi impedit, placeat veniam consectetur dignissimos ut repudiandae neque.

In Stock Delivery information Product #0021219

Paracetamol Soluble Tablets (non coated) provide fast, effective relief of conditions including headaches and migraines as well as helps to lower temperature in colds, flu and sore throats.

Paracetamol Soluble Tablets 100 Pack contain the same active ingredient (paracetamol) as branded pain relief product but at a fraction of the cost. Paracetamol is part of a group of medicines called analgesics which help alleviate symptoms such as joint or period pain. They are effective at relieving the symptoms of many aches and pains including headache, toothache, cold and flu.

We are able to offer Paracetamol Soluble Tablets at a cheaper price than high street chemists as we keep our overheads to a minimum, work on larger volumes that local chemists and also ensure that the margin added are fair. Our prices are based on non-branded versions of paracetamol and are therefore cheaper than the branded alternatives. The non-branded versions of paracetamol contains the same active ingredient as branded versions and will therefore work in the same way. The non-branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same.

(Please note that packaging may vary from the picture shown.)

Directions for taking Paracetamol Soluble Tablets:

Adults: Take 1-2 tablets dissolved in a glass of water up to four times daily, as required.

Warnings for Paracetamol Soluble Tablets:

  • Do not exceed the stated dose.
  • Do not take more than every 4 hours and do not take more than 4 doses in 24 hours.
  • Do not take Paracetamol Soluble Tablets for more than three days without consulting a doctor.
  • Do not take with any other paracetamol containing products.
  • Paracetamol Soluble Tablets is not recommended for children under 12 years of age.

You should carefully read all product packaging and labels prior to use

When you order this item it is subject to review and approval by one of our pharmacists. Our pharmacists may remove an item from your order if they feel it isn't suitable for you, or in order to comply with UK legislation.

Each Paracetamol Soluble Tablets contains:

500mg paracetamol

5 stars 2 out of 2 people found this useful. Did you?  Yes  |  No  |  Report abuse

Great product, good price. Fast delivery! What more could you want!?!

5 stars 0 out of 0 people found this useful. Did you?  Yes  |  No  |  Report abuse

Paracetamol Soluble Tablets work much better and faster than the tablet form.My doctor will only give me tablet form due to cost as far as I can make out Being able to buy by post makes it so much better as well

View more reviews for Paracetamol Soluble Tablets 500mg